Alert archive / California / Flash Flood Watches in 2012

Flash Flood Watch 2, NWS Phoenix, AZ

July 13, 2012

NWS Phoenix, AZ issued this flash flood watch at Jul 13, 2012, 1:18 PM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2012, 1:18 PM PDT (20:18 UTC)
Expired
Jul 14, 2012, 12:02 AM PDT
In force
11 hr
Issued by
NWS Phoenix, AZ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WGUS65 KPSR 132018
FFAPSR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PHOENIX AZ
118 PM MST FRI JUL 13 2012

...LOCALLY HEAVY THUNDERSTORMS AND FLOODING LIKELY THROUGH TONIGHT...

.NUMEROUS THUNDERSTORMS WILL MOVE THROUGH SOUTHERN AND CENTRAL
ARIZONA AND SOUTHEAST CALIFORNIA THROUGH THE OVERNIGHT HOURS. MANY OF
THESE THUNDERSTORMS WILL HAVE EXCESSIVE RAINFALL RATES WITH LOCALLY
OVER ONE INCH RAINFALL ACCUMULATIONS IN A SHORT AMOUNT OF TIME. IN
ADDITION...SOME AREAS MAY HAVE SEVERAL THUNDERSTORMS MOVE OVER THE
SAME LOCATIONS...FURTHER ADDING TO THE RAINFALL TOTALS.

AZZ020>024-026>028-CAZ030>032-140800-
/O.NEW.KPSR.FF.A.0002.120713T2018Z-120714T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
BUCKEYE...NEW RIVER...WICKENBURG...MESA...PHOENIX...GLOBE...MIAMI...
SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD...GILA BEND...
APACHE JUNCTION...CASA GRANDE...FLORENCE...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER
118 PM MST FRI JUL 13 2012 /118 PM PDT FRI JUL 13 2012/

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARIZONA AND CALIFORNIA...
  INCLUDING THE FOLLOWING AREAS...IN ARIZONA...GREATER PHOENIX 
  AREA...LOWER COLORADO RIVER VALLEY AZ...NORTHWEST MARICOPA 
  COUNTY...NORTHWEST AND NORTH CENTRAL PINAL COUNTY...SOUTHERN GILA 
  COUNTY/TONTO NATIONAL FOREST FOOTHILLS...SOUTHWEST DESERTS...
  SOUTHWEST MARICOPA COUNTY AND WEST CENTRAL DESERTS. IN 
  CALIFORNIA...JOSHUA TREE NATIONAL PARK...LOWER COLORADO RIVER 
  VALLEY CA AND RIVERSIDE COUNTY/EASTERN DESERTS.

* THROUGH LATE TONIGHT

* NUMEROUS THUNDERSTORMS WILL VERY HEAVY RAINFALL RATES. SOME
  LOCATIONS MAY EXPERIENCE RAINFALL TOTALS EXCEEDING ONE INCH IN A
  VERY SHORT AMOUNT OF TIME.

* AREAS THAT EXPERIENCE HEAVY RAINFALL WILL SEE NORMALLY DRY WASHES
  FLOWING RAPIDLY WITH WATER. PONDING OF WATER ON LOW LYING ROADWAYS
  MAY BE COMMON. STEEP TERRAIN MAY SEE RAPIDLY FLOWING WATER TO LOWER
  ELEVATIONS AND STREAM BEDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER
DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE
WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE
IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH
FLOOD WARNING BE ISSUED.

&&

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$
1 follow-up statement
558 
WGUS65 KPSR 140702
FFAPSR

FLOOD WATCH
NATIONAL WEATHER SERVICE PHOENIX AZ
1202 AM MST SAT JUL 14 2012

...FLASH FLOOD WATCH IS CANCELLED...

AZZ020>024-026>028-CAZ030>032-140815-
/O.CAN.KPSR.FF.A.0002.000000T0000Z-120714T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
BUCKEYE...NEW RIVER...WICKENBURG...MESA...PHOENIX...GLOBE...MIAMI...
SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD...GILA BEND...
APACHE JUNCTION...CASA GRANDE...FLORENCE...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER
1202 AM MST SAT JUL 14 2012 /1202 AM PDT SAT JUL 14 2012/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ARIZONA AND CALIFORNIA HAS BEEN
CANCELLED. SHOWERS HAVE DISSIPATED AND THE THREAT OF WIDESPREAD FLOODING
HAS ENDED.

STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT

WEATHER.GOV/PHOENIX

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 10:05 AM PDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 13, 10:05 AM PDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1005 AM MST FRI JUL 13 2012

.SYNOPSIS...
MONSOONAL MOISTURE WILL PERSIST ACROSS THE DESERT
SOUTHWEST...RESULTING IN ABOVE AVERAGE RAIN CHANCES AND BELOW NORMAL
TEMPERATURES THROUGH EARLY NEXT WEEK. A WARMING TREND IS EXPECTED
LATE NEXT WEEK AS AN AREA OF HIGH PRESSURE BUILDS ACROSS THE REGION.

&&

.DISCUSSION...
VERY SUBTLE SHORTWAVE INFERRED FROM WV IMAGERY WAS PUSHING NORTH
NEAR YUMA UP THE COLORADO RIVER...LOCALLY ENHANCING DIVERGENCE
WITHIN THE DOWNSTREAM CYCLONIC FLOW OVER WESTERN/CENTRAL ARIZONA.
AIDED BY SOME MESOSCALE INFLUENCES AND SATURATION ALOFT IN AN AREA
OF SOME STEEPER LAPSE RATES...MORE ROBUST ACCAS SHRA/TSRA HAVE
CONTINUED TO BLOSSOM OVER THE REGION. ONE MORE SMALL MCV-TYPE
FEATURE MOVING NORTH FROM TUCSON WILL AFFECT PARTS OF THE ERN CWA
THIS MORNING...BUT MORE CLEARING WAS TAKING PLACE IN SOUTHEAST
ARIZONA...MOVING TO THE NORTH. CUT HIGH TEMPS JUST A BIT...BUT ANY
AMOUNT OF PROLONGED INSOLATION WILL CAUSE RAPID JUMPS IN READINGS
THIS AFTERNOON.

OTHERWISE...TOWERING CU DEVELOPMENT NOTED OVER THE HIGH TERRAIN OF
SOUTHEAST ARIZONA IN AN AREA OF HEATING AND MLCAPES GROWING ABOVE
500 J/KG. WV IMAGERY SUGGESTS ANOTHER RIPPLE OF ENERGY CROSSING THE
BAJA WITH AN UPPER LEVEL ANTI-CYCLONE OVER CENTRAL SONORA
MEXICO...ENHANCING LARGE SCALE REGIONAL DIFLUENCE. ASSUMING
INSTABILITY CAN BE REALIZED LATER THIS AFTERNOON AND
EVENING...DYNAMICAL FIELDS APPEAR FAVORABLE FOR WELL ORGANIZED
CONVECTIVE CLUSTERS. WILL INVESTIGATE NEWEST HIGH RESOLUTION
MODELS...BUT HAVE ALREADY TRENDED POPS HIGHER LATE THIS
AFTERNOON...AND MAY CONTINUE SUCH TRENDS WITH MORE QPF RESPONSE INTO
THIS EVENING.

&&

.PREVIOUS DISCUSSION...
UPPER-LEVEL FLOW IS GENERALLY SOUTHWESTERLY BETWEEN AN AREA OF LOW
PRESSURE OFF THE CA COAST AND AN ANTICYCLONE ACROSS THE GOC. THERE
IS A STRONGLY DIFLUENT REGION ACROSS PIMA COUNTY...WHICH IS HELPING
TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS EARLY THIS MORNING.
THIS ACTIVITY IS EXPECTED TO SUSTAIN ITSELF AND EVEN INCREASE IN
COVERAGE AS THE DIFLUENT REGION MOVES WESTWARD THIS MORNING. LATEST
RTMA DEPICTS AN AREA OF 70+ DEG DEWPOINTS EXTENDING FROM SOUTHWEST
MARICOPA COUNTY INTO LA PAZ COUNTY AND CELLS WILL DEVELOP MAINLY IN
THIS CORRIDOR INTO THIS AFTERNOON.

CONDITIONS REMAIN QUITE MOIST ACROSS THE DESERT SOUTHWEST WITH THE
LATEST TEMPE GPS-IPW MEASURING 1.7 INCHES. WITH SUCH DEEP MOISTURE
IN PLACE...PRECIPITATION IS POSSIBLE JUST ABOUT ANYWHERE ACROSS THE
FORECAST AREA TODAY. HOWEVER...ASCENT ASSOCIATED WITH THE FRONT LEFT
QUADRANT OF AN APPROACHING JET STREAK POINTS TO THE LOWER CO RIVER
VALLEY (INCLUDING LA PAZ COUNTY) AS AN AREA WITH ENHANCED POTENTIAL.
THE STRONGEST STORMS WILL AGAIN BE CAPABLE OF PRODUCING HEAVY RAIN
WITH LOCALIZED FLOODING AND GUSTY WINDS. MEANWHILE...LOWEST POPS
HAVE BEEN DRAWN ACROSS THE HIGHER TERRAIN EAST OF PHOENIX...WHICH IS
TYPICALLY ONE OF THE MORE FAVORED AREAS FOR CONVECTION...
CLIMATOLOGICALLY SPEAKING. WITH THE ANOMALOUSLY HIGH DEWPOINTS IN
PLACE...BELOW-NORMAL TEMPERATURES WILL CONTINUE TODAY. NON-BIAS
CORRECTED MODEL GUIDANCE WAS INCORPORATED INTO THE MIX...YIELDING
TEMPERATURES 2 TO 5 DEGREES LOWER THAN PREVIOUSLY FORECAST...MAINLY
IN THE AREAS WHERE AT LEAST SCATTERED PRECIPITATION IS EXPECTED.

VORT MAX CURRENTLY LOCATED NEAR SAN DIEGO IS EXPECTED TO WEAKEN
TODAY/TONIGHT...BUT WILL BE REPLACED BY ANOTHER TROUGH SETTLING INTO
SOUTHERN CA. THIS WILL BRING SOMEWHAT DRIER AIR AND DECREASING RAIN
CHANCES TO SE CA AS EARLY AS SAT AFTERNOON...THOUGH CONDITIONS WILL
REMAIN ANOMALOUSLY MOIST ACROSS AZ. MODELS ARE IN GENERALLY GOOD
AGREEMENT THROUGH NEXT WEEK...DEPICTING A GRADUAL DRYING TREND
THROUGH TUE AS A BROAD TROUGH PERSISTS ACROSS THE WESTERN CONUS AND
THE MONSOON RIDGE IS EJECTED EASTWARD. TEMPERATURES WILL ALSO REMAIN
BELOW AVERAGE THROUGH AT LEAST WED.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA AND KSDL...SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

GENERALLY LIGHT WINDS LESS THAN 10KT...AND SCT TO BKN CLOUD DECKS
AOA 8KFT WILL PERSIST ACROSS THE AREA THROUGH THE DAY/EVENING HOURS
AT ALL TAF SITES. A DEEP MOIST SOUTHERLY FLOW WILL CONTINUE SHOWERS
AND THUNDERSTORMS OVER THE SOUTHWEST AZ DESERTS THROUGH AT LEAST
16Z...MAINLY IN A CORRIDOR STRETCHING FROM GILA BEND NORTHWEST TO
BLYTHE AND PARKER...WITH ISOLATED STILL STORMS POSSIBLE NEAR KPHX
KIWA AND KSDL. BY 18Z...SURFACE WINDS BECOME MORE SOUTHWESTERLY AND
THE PRECIPITATION PATTERN SHIFTS TO THE NORTH...LINGERING THE BEST
CONVECTIVE POTENTIAL CLOSER TO KPHX/KIWA/KSDL INTO THE EVENING
HOURS. OUTSIDE OF INTRODUCING VCTS FOR KBLH LATER TODAY....TIMING
AND UNCERTAINTY DICTATES PLACING NO MENTION OF WEATHER/CIGS/REDUCED
VISIBILITIES IN THE TAFS AT THIS TIME.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
AN UPPER LEVEL LOW IS EXPECTED TO MOVE THROUGH NORTHERN CALIFORNIA
LATE SUNDAY...AND THIS WILL PUSH OUR RICH MONSOON MOISTURE BOUNDARY
EAST INTO NEW MEXICO FOR A FEW DAYS. HOWEVER...SUFFICIENT MOISTURE
WILL REMAIN IN PLACE ACROSS SOUTH-CENTRAL ARIZONA IN THIS TIME FRAME
YIELDING CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS EACH
AFTERNOON...ESPECIALLY ACROSS THE HIGHER TERRAIN NORTH AND EAST OF
PHOENIX. WITH THIS DRYING TREND...MINIMUM HUMIDITIES MAY DIP BACK
INTO THE TEENS ESPECIALLY ACROSS THE LOWER DESERTS OF SOUTHEAST
CALIFORNIA AND SOUTHWEST ARIZONA. EXPECT LIGHT WINDS AND GOOD
OVERNIGHT RECOVERY DURING THE PERIOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH/MO
AVIATION...MEYERS
FIRE WEATHER...MEYERS
Hazardous weather outlook, Jul 13, 4:35 AM PDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
435 AM MST FRI JUL 13 2012

AZZ021>023-026>028-141145-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
435 AM MST FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A GRADUAL DRYING TREND IS EXPECTED...THOUGH SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST UNTIL AT LEAST
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ024-141145-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
435 AM MST FRI JUL 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE
FORECAST UNTIL AT LEAST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-025-CAZ030>033-141145-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
435 AM MST FRI JUL 13 2012 /435 AM PDT FRI JUL 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A WELL ABOVE-AVERAGE CHANCE OF SHOWERS AND THUNDERSTORMS
THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN AND LOCALIZED FLOODING...AS WELL AS WIND GUSTS IN EXCESS
OF 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A GRADUAL DRYING TREND IS EXPECTED...THOUGH ISOLATED THUNDERSTORMS
WILL REMAIN IN THE FORECAST THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 13, 8:48 AM PDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
848 AM MST FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLOOD            6 ENE CASA GRANDE       32.93N 111.65W
07/13/2012                   PINAL              AZ   LAW ENFORCEMENT

            PINAL COUNTY REPORTS FLOODING VICINITY MCCARTNEY AND
            OVERFIELD RDS.

&&

EVENT NUMBER PSR1200120

WATERS
Local storm report, Jul 13, 11:29 AM PDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1129 AM MST FRI JUL 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 AM     FLOOD            GLOBE                   33.40N 110.78W
07/13/2012                   GILA               AZ   TRAINED SPOTTER

            STREET FLOODING REPORTED IN GLOBE.

&&

EVENT NUMBER PSR1200121

WATERS
Special weather statement, Jul 13, 12:20 PM PDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1220 PM MST FRI JUL 13 2012

AZZ024-132000-
GILA AZ-
1220 PM MST FRI JUL 13 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA

UNTIL 100 PM MST

AT 1219 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CUTTER...MOVING NORTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHERN GILA COUNTY...

LAT...LON 3346 11081 3350 11062 3331 11059 3328 11072
TIME...MOT...LOC 1920Z 172DEG 7KT 3336 11068

KUHLMAN

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:32 PM PDTAreal Flood AdvisoryPSRRiverside, San Bernardino118 min
Jul 13, 2:01 PM PDTAreal Flood AdvisoryPSRImperial119 min
Jul 13, 2:30 PM PDTFlash Flood WarningPSRImperial2 hr
Jul 13, 2:51 PM PDTAreal Flood AdvisoryPSRRiverside114 min
Jul 13, 3:09 PM PDTSevere Thunderstorm WarningPSRImperial66 min
Jul 13, 3:21 PM PDTFlash Flood WarningPSRImperial114 min
Jul 13, 3:53 PM PDTSpecial Weather StatementPSRImperial37 min
Jul 13, 4:09 PM PDTSevere Thunderstorm WarningPSRImperial51 min
Jul 13, 4:27 PM PDTFlash Flood WarningPSRImperial2 hr
Jul 12, 5:58 PM PDTSevere Thunderstorm WarningPSRMaricopa62 min
Jul 12, 6:39 PM PDTAreal Flood AdvisoryPSRMaricopa111 min
Jul 12, 7:40 PM PDTSpecial Weather StatementPSRMaricopa65 min
Jul 13, 8:34 AM PDTAreal Flood AdvisoryPSRMaricopa, Pinal116 min
Jul 13, 10:37 AM PDTAreal Flood AdvisoryPSRLa Paz113 min
Jul 13, 11:17 AM PDTFlash Flood WarningPSRLa Paz3 hr
Jul 13, 11:24 AM PDTAreal Flood AdvisoryPSRGila111 min
Jul 13, 11:56 AM PDTAreal Flood AdvisoryPSRLa Paz2 hr
Jul 13, 12:16 PM PDTFlash Flood WarningPSRLa Paz119 min
Jul 13, 12:20 PM PDTSpecial Weather StatementPSRGila40 min
Jul 13, 12:25 PM PDTAreal Flood AdvisoryPSRGila, Maricopa110 min
Jul 13, 12:48 PM PDTFlash Flood WarningPSRGila117 min
Jul 13, 2:18 PM PDTAreal Flood AdvisoryPSRLa Paz117 min
Jul 13, 2:57 PM PDTSpecial Weather StatementPSR33 min
Jul 13, 3:05 PM PDTAreal Flood AdvisoryPSRMaricopa115 min
Jul 13, 3:59 PM PDTSpecial Weather StatementPSR46 min
Jul 13, 4:21 PM PDTAreal Flood AdvisoryPSRGila114 min
Jul 13, 4:46 PM PDTSpecial Weather StatementPSR44 min

Nearby

Flash Flood Watches in California, 2012Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.